# SDR SWIA201231848

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 45,556 hours, 38,252 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SIDE WINDOW CRACKED.  (FLT 4776)  REPLACED RIGHT SIDE WINDOW IN REFERENCE TO CRJ 200 MM.  P/N: NP-139322-12  S/N OFF: 93046H5242.
